# SDR AALA20020299

- Difficulty date: March 9, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHT SEAT 37B INOPERATIVE.  RECONNECTED CONNECTOR AT SEAT 37B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
